Jump to content

Rianon

Just Registered
  • Content Count

    2
  • Joined

  • Last visited

About Rianon

  • Rank
    Just Registered
  • Birthday 09/08/1992

Contact Methods

  • Yahoo
    lrianon@yahoo.com

Profile Information

  • Gender
    Female
  • Location
    Colorado

Recent Profile Visitors

31 profile views
  1. Today is my second day of reinstating Escotalipram that I tapered off of for 3 months and spent 18 days completely without. My last tapper was from 2.5mg down to 0mg. So to reinstate I took 5mg yesterday and today. Yesterday and last night went well I felt a little nauseous and jittery. I did feel pretty great for a few hours. Today hasn't been so well I feel very anxious and nauseous. Feeling some of the same symptoms as I did with the 18 days of withdrawal. I'm afraid I took too long to reinstate the drug and now it wont work like it did before.  If I am too late and it wont work is there still hope? Or is it too soon to tell and I should give it a few more days? I have tried to contact my doctor but with no answer. Her office is in Aspen and I am almost 2 hours away from her. Not sure what i should do.
  2. I just reinstated my medication of Ecsotalipram after a failed attempt of trying to be completely off. I lasted 17 days, I began tapering off in December my orginal dose was 10mg and I went all the way to 2.5mg and stopped two weeks ago. I thought I was strong but I really had no idea of the side effects and withdrawal from it. Something my doctor never told me. So my question is after being off the Lexapro for 17 days will the reinstating work? I took 5mg as my first reinstating dose this morning.
×
×
  • Create New...